# SDR USA2004F00058

- Difficulty date: May 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FAILED THE TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS POWER SUPPLY.  SYSTEM CHECKS OK.
